# SDR ANCF200300021

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 16,471 hours, 15,918 cycles
- Engine: Pwa JT8D219
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/O WAS PERFORMED ACCORDING TO OPTION NR 1 OF MEL 21-1 (RT PACK INOPERATIVE) AT 100FT WE SWITCHED LT A/C SYSTEM SWITCH TO AUTO & IT DIDN´T PRESSURIZE AIRCRAFT, SUPPLY PRESSURE DROPS TO ZERO CHECK LIST WAS PERFORMED & WAS UNSUCCESFULL THE WE SWITCHED THE PRESSURE CONTROL SYSTEM FROM AUTO 2 TO AUTO 1 AND THE FAULT REMAINED AT 10.000IN RNG VOR DURING APROACH THE LT PACK STARTER TO WORK.    ACCOMPLISHED TROUBLESHOOTING REF AMM 21-20-00 PAG 121 PARAG. 3 - 4 FOR FLOW CONTROL VALVE DEFECTIVE SO WAS INSPECTED FLOW CONTROL VALVE FILTER. IT WAS FOUND CLOGGED.THEREBY WAS CLEANED AND WAS SWAPPED WITH THE RT FLOW CONTROL VALVE REF AMM 21-31-02.
